Does cozaar cause ED? Also, does it cause hair loss?

Question is Closed Report Mark as Favorite

Answers (1)

14 Jun 2010

Hair Loss: In clinical studies, hair loss was reported in less than 1 percent of people who took the med. However, given how common hair loss is in the general population and how rare a complaint it is in people taking Cozaar, it is difficult to say whether hair loss is actually caused by the medicine, genetics, other factors, or a combination of these things.

ED: A small percentage of patients may experience sexual problems while taking Cozaar. Sexual side effects of the medication may include erectile dysfunction or a decreased sex drive. Please talk to your doc. to perhaps prescribe an alternate to treat your high blood pressure or diabetic nephropathy.

Hope the info helps?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been on premarin for about 9 months now and my hair, which is waist length has been falling?

not the usual hair loss of everyday... this is major hair loss... at this rate I'll be asking locks of love for some hair back, which I donated ...

1 answer 5 Nov 2009

Hair loss due to mirena - how long after removal will it take for my hair to grow back?

I have had my mirena for approx 2 yrs and have noticed hair loss for 18mths didn't realise that mirena had this side effect till some research ...

2 answers 23 May 2011

I have been losing my hair from this drug. How can this be reversed?

From my PA, it was mentioned about hair loss. I can't afford to loss all my hair. How can this be counteracted? Will the pharmaceutical company ...

1 answer 30 Apr 2013

Qsymia - Anyone else experience hair loss?

I started taking Qsymia in November 2012 and had to stop in June 2013 due to hair loss. I lost 55 lbs and was very happy with the way it helped me ...

4 answers 8 Jul 2013

Testim and Hair loss?

I am 54 years old and have a full head of hair. I recently started Testim therapy 5 weeks age and read that hair loss could be a side effect to the ...

0 answers 15 Jan 2014